# SDR ASAA2014061008142

- Difficulty date: June 10, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 21,022 hours, 6,482 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Message
- Condition: Illuminated
- Location: Center Tank
- Part time: 21,036 hours, 6,489 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT CENTER TANK LOW PRESSURE LIGHT ILLUMINATED WITH 2300 ILS FUEL IN CENTER TANK. ACFT GROUNDED.  REPLACED RT CENTER TANK FUEL BOOST PUMP IAW AMM 28-22-41-400-801.  PERFORMED OPS TEST REF AMM 28-22-41-710-801.  OPS CHECKED GOOD.
